# SDR TSAA0549007

- Difficulty date: February 4, 2005
- Submitted: February 19, 2005
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5010
- Condition: Defective
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLT 446, HNL-LAS: APU EGT SPIKE 660 DEGREES THEN FLUCTUATING AT CRUISE; FLT ATTENDANT REPORTED LOW RUMBLING SOUND; APU CPS FREQ BLANK; AMPS=0, VOLTS=1.  SHUTDOWN APU; FLIGHT ATTENDANT REPORTED RUMBLING SOUND STOPPED.  DIVERTED TO OAK, UNEVENTFUL LANDING.  REPLACED APU PER 737-700 MM 49-11-00-4 AND TASK 49-11-00-400-802.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO VIBRATION NOTED ON SUBSEQUENT FLIGHT VERIFICATION.
